# SDR FDEA201511173669

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE, AUXILIARY PANEL HAS DELAMINATION, 26" FROM AUXILIARY SPAR & 120" FROM BOTTOM.  REMOVED DAMAGED PANEL ASSEMBLY & INSTALLED NEW PANEL ASSEMBLY PN 175N2001-4, IAW SRM 51-40-02 & WG 175N2001, SHEET 1 AT RT SIDE VERTICAL STAB.  MAJOR REPAIR.
